# SDR WX0A070263

- Difficulty date: January 19, 2009
- Submitted: January 29, 2009
- Operation: Air carrier
- Aircraft: N861GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49557
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: 5936038
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLATION OF REPAIR DOUBLER OVER CORRODED AFT CARGO DOOR BEAM, DOUBLER P/N SR09520008-18 PER AA E50 80559 DATED 01/13/2009.
